Show simple item record

dc.date.accessioned2018-06-26T08:48:45Z
dc.date.issued2002
dc.identifierhttp://publications.icr.ac.uk/866/
dc.identifier.citationMEDICAL ONCOLOGY, 2002, 19 (2), pp. 121 - 123
dc.identifier.issn1357-0560
dc.identifier.urihttps://repository.icr.ac.uk/handle/internal/1925
dc.description.abstractTamoxifen-related porphyria cutanea tarda. We report a case of porphyria cutanea tarda (PCT) in a patient with breast cancer following adjuvant tamoxifen. Cessation of tamoxifen resulted in a prompt decline in urinary porphyrins suggestive of a causative role. Tamoxifen is known to be hepatotoxic however, its association with PCT is unclear. In this report, we discuss the porphyrinogenicity of tamoxifen and potential mechanisms.
dc.format.extent121 - 123
dc.languageeng
dc.language.isoeng
dc.subjecttamoxifen porphyria cutanea tarda breast cancer nonalcoholic steatohepatitis estrogen
dc.titleTamoxifen-related porphyria cutanea tarda
dc.typeJournal Article
rioxxterms.licenseref.startdate2002
rioxxterms.typeJournal Article/Review
dc.relation.isPartOfMEDICAL ONCOLOGY
pubs.issue2
pubs.notesnone Tamoxifen-related porphyria cutanea tarda. We report a case of porphyria cutanea tarda (PCT) in a patient with breast cancer following adjuvant tamoxifen. Cessation of tamoxifen resulted in a prompt decline in urinary porphyrins suggestive of a causative role. Tamoxifen is known to be hepatotoxic however, its association with PCT is unclear. In this report, we discuss the porphyrinogenicity of tamoxifen and potential mechanisms.
pubs.notesNot known
pubs.organisational-group/ICR
pubs.organisational-group/ICR
pubs.volume19
pubs.embargo.termsNot known
dc.contributor.icrauthorAgarwal, Ren


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following collection(s)

Show simple item record